# SDR UALA2010102203915

- Difficulty date: October 22, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 68,743 hours, 25,823 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVACUATION LIGHT AT L2 DOOR INOPERATIVE.   REPLACED POWER SUPPLY BATTERY AT L2 DOOR. EXTERIOR EVACUATION LIGHT OPERATES OK.
